Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What causes high creatinine level in a diabetic patient? - Online Doctor Chats

Date : 15-Jun-2014
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1773 Questions
User:Hi
Doctor:Hi
Doctor:Please proceed with your query.
User:Hi
Doctor:Yes
Doctor:Please proceed
User:This query is regarding my dad
User:Who is 50 yrs diabetic with high bp
Doctor:ok
User:He got recently admitted to manipal hospital
User:Before he got admitted his creatine level was 3.8
User:but after the discharge his creatine level is 7.8
User:And they did fistula in his hand
User:for the same
User:And they are asking to go for dialysis
User:So my question is , Is there any other way out except dialysis and transplantation
User:If you wish I can send the reports to you
Doctor:I think with such high levels, dialysis is the way
Doctor:He must already be on medicines like diuretics etc
User:He has given the Dytor tablet I guess
Doctor:ok
Doctor:Thats a diuretic
Doctor:How often are you checking his creatinine levels?
User:once in 1 days
User:Once in 15 days
Doctor:Is it increasing or decreasing?
User:Increaing
Doctor:ok
Doctor:So he does need dialysis
User:Thanks Doctor I'm logging out now bye
Doctor:Increasing creatinine levels mean that kidneys are not functioning
Doctor:Thanks
Doctor:Take care
User:thanks
Doctor:ok
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor